# SDR UIEA2025030800245

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE, BTW STA 654+44 AND 654+66, BTW STR 34L AND 33L, DENT ON SKIN.( THE DENT WAS EVALUATED AND FOUND OUT OF LIMIT. IT WAS REPAIRED IAW SRM 53-00-01-2R-29 REPAIR 29. NO FURTHER DEFECTS NOTED. )
